# SDR GRAA9546

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Part number: AE7013105E0196
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON OCTOBER 5, 1995, AIRCRAFT DEPARTED BELLINGHAM, WASHINGTON, EN ROUTE TO LAS VEGAS, NEVADA.  AT CRUISE, THE PILOT REPORTED THE NR 2 ENGINE SEEMED TO BE PRODUCING PARTIAL POWER.  THE AIRCRAFT DIVERTED INTO RENO, NEVADA, WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE SYSTEM AND DISCOVERED THE NR 2 ENGINE WAS PERFORMING NORMALLY, NR 1 ENGINE EPR WAS READING INCORRECTLY.  MAINTENANCE DETERMINED THE NR 1 ENGINE, PT7, EPR LINE WAS DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE LINE.  AN OPERATIONAL CHECK OF THE SYSTEM WAS PERFORMED, NO DEFECTS NOTED, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
